Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 72, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 28, 2021, 6:56 PM CDT for Coryell County, Texas. It took effect at May 29, 2021, 12:53 AM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2021, 6:56 PM CDT (23:56 UTC)
- In effect from
- May 29, 2021, 12:53 AM CDT
- Expired
- May 29, 2021, 1:04 PM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Coryell County, TX
The river
Written for the forecast point Cowhouse Creek near Pidcoke (PICT2). The gauge peaked at 17.99 ft at May 29, 2021, 1:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 35 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08101000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
312 WGUS44 KFWD 282356 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 656 PM CDT Fri May 28 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... Cowhouse Creek Near Pidcoke affecting Coryell County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC099-291800- /O.NEW.KFWD.FL.W.0072.210529T0553Z-210529T1804Z/ /PICT2.1.ER.210529T0553Z.210529T0600Z.210529T0603Z.NO/ 656 PM CDT Fri May 28 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the Cowhouse Creek Near Pidcoke. * From late tonight to Saturday afternoon. * At 6:40 PM CDT Friday the stage was 13.8 feet. * Flood stage is 20.0 feet. * Cowhouse Creek continues to rise rapidly! * Forecast...The river is expected to rise above flood stage just after midnight tonight to a crest of 20.1 feet just after midnight tonight. It will then fall below flood stage just after midnight tonight. * Impact...At 20.0 feet, Minor flooding of low areas of the creek can be expected. Low water crossings downstream at Fort Hood is dangerous! Please avoid any activities that involve traversing low water crossings, even in higher profile vehicles! && LAT...LON 3139 9786 3123 9767 3118 9777 3136 9797 $$ Bain
1 follow-up statement
698 WGUS84 KFWD 291121 FLSFWD Flood Statement National Weather Service Fort Worth TX 621 AM CDT Sat May 29 2021 ...The Flood Warning is cancelled for the following rivers in Texas... Leon River At Gatesville affecting Coryell County. Cowhouse Creek Near Pidcoke affecting Coryell County. TXC099-291230- /O.CAN.KFWD.FL.W.0073.000000T0000Z-210529T1121Z/ /GAST2.1.ER.210529T0042Z.210529T0600Z.210529T1108Z.NO/ 621 AM CDT Sat May 29 2021 ...The Flood Warning for the Leon River At Gatesville has been cancelled... The Flood Warning is cancelled for the Leon River At Gatesville. * At 5:45 AM CDT Saturday the stage was 17.1 feet. * Flood stage is 22.0 feet. * Forecast...The river has crested and will continue to fall this afternoon. && LAT...LON 3148 9769 3138 9767 3138 9778 3147 9781 $$ TXC099-291230- /O.CAN.KFWD.FL.W.0072.000000T0000Z-210529T1121Z/ /PICT2.1.ER.210529T0553Z.210529T0600Z.210529T0603Z.NO/ 621 AM CDT Sat May 29 2021 ...The Flood Warning for the Cowhouse Creek Near Pidcoke has been cancelled... The Flood Warning is cancelled for the Cowhouse Creek Near Pidcoke. * At 6:10 AM CDT Saturday the stage was 16.8 feet. * Flood stage is 20.0 feet. * Forecast...The river is expected to fall to 2.6 feet Wednesday evening. && LAT...LON 3139 9786 3123 9767 3118 9777 3136 9797 $$ Hernandez
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 28, 2:07 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 28, 2:07 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 207 PM CDT Fri May 28 2021 ...New Long Term... .SHORT TERM... /Issued 141 PM CDT Fri May 28 2021/ /This Afternoon Through Saturday/ A complex forecast continues through tonight and Saturday, as we monitor both a true, synoptic surface cold front from our near I-20 into North Texas, back west into the Concho Valley and Permian Basin area. In advance of this front, scattered strong to severe storms, some containing large hail and very heavy rainfall will continue to present a problem for areas primarily west through southeast of the immediate DFW Metroplex. Much of these same areas have a Severe Thunderstorm Watch in effect until 7 pm CDT. Mid level lapse rates, as well as surface-based and most unstable CAPE remain the most impressive along and south of I-20, and especially along and west of Highway 6 in Central Texas, though severe potential could extend as far east as I-45. Per the expected south-southeast movement of the cold front and more warmer and unstable airmass, much of Central Texas will be advertised with more deterministic "numerous" wording for strong to severe storms through mid-late evening, as storms cluster, or even form into an MCS this evening. Determining exactly where and how quickly to taper off PoPs to the north and east of this area is tricky, but will continue isolated to scattered rain & storm chances from far eastern Central Texas, back north-northwest through western North Texas including the immediate DFW area. Low to near zero rain chances are expected along the immediate Red River Valley into our northeast counties through tonight. Overnight, much of the area outside of Central Texas south of Highway 84 should be scoured out with just a few showers roaming around. I expect a much less active day on Saturday, though I'll continue isolated to low chance PoPs across eastern Central Texas close to, or just behind the slow-advancing surface cold front and/or old storm outflow boundaries. The primary severe weather threat shunts back well to the west across eastern CO/NM into far western KS and the western TX/OK Panhandles where a dryline will be situated with strong diurnal heating. I did cool off highs today and Saturday considering weak CAA with the front, storm outflow, rainfall, and considerable cloud cover. Lows should primarily remain in the 60s tonight. 05/ && .LONG TERM... /NEW/ /Saturday night through Next Friday/ Isolated showers and thunderstorms may linger into Saturday evening, especially across Central TX where modest instability/ moisture will be in place. This activity (if any) will taper off late in the evening, but the clouds will stay with us during the overnight hours. Lows Saturday night into Sunday morning will range from the upper 50s to low 60s across the east/northeast to mid 60s elsewhere. Sunday should be a dry day for most of us with temperatures in the mid/upper 70s to low 80s. Areas to the northwest will have a low chance of showers/storms related to the remnants of a convective complex moving south-southeast from OK and northwest TX. This activity is expected spread eastward Sunday night into Monday with the best chances along/west of I-35. Otherwise, expect cloudy skies on Memorial Day (Monday) with temperatures in the mid-upper 70s across North TX, to low 80s across Central TX. No major changes were made to the forecast for the rest of the week, as we stay in this active pattern at least through Friday. We will have daily chances for showers and storms, but the highest potential appears to be Monday night and Tuesday as an upper trough sends a cold front into the Southern Plains. By mid-week, the mid to upper- level trough is expected to move across the central CONUS, but a closed low will settle over the Southwest U.S. and northern Mexico. This will send a couple of disturbances over our area during the middle to latter part of next week. It won't be a washout...but some areas could see periods of heavy rain leading to localized flooding. While the severe weather threat remains low at this time, we will have to continue to monitor the threat into early next week. Long-range models suggest that some instability will in place mid/late week, especially across Central TX. Stay tuned! Sanchez && .AVIATION... /Issued 141 PM CDT Fri May 28 2021/ /18z TAFs/ Convective timing/primarily Waco Regional and cigs will continue to be the primary challenges through Saturday morning. High MVFR/low VFR cigs will be the primary through 06z-09z Saturday, as ripples of mid level impulses override a slow- moving surface front, as well as old storm outflow boundaries from earlier this past morning. Low MVFR cigs will return primarily in the 09z-15z Saturday time frame, before VFR returns once again. Waco Regional appears to be more in the cross-hairs of more robust and widespread convective activity versus DFW International, Dallas Love Field, and the rest of the D10 Metroplex airports through this evening. I will carry VCTS at Waco Regional and DFW through almost to 00z with low confidence on how overall convective trends and splitting storms will evolve and move. With more confidence at Waco Regional, I have included a TEMPO group for TSRA in the 19z-21z periods within the first 6 hours. Otherwise, confidence beyond 00z for VCTS/VCSH is much more conditional and will be better addressed as we move into the evening and overnight hours. Otherwise, N/NE winds 10 knots or less will prevail, but be briefly very gusty in/near strong-severe TS. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 65 79 65 80 66 / 40 20 5 20 20 Waco 67 80 67 80 67 / 70 40 5 20 10 Paris 61 76 58 75 60 / 20 10 0 10 10 Denton 62 77 61 77 63 / 30 20 5 20 20 McKinney 63 78 62 77 64 / 30 20 0 20 20 Dallas 66 80 66 80 67 / 40 20 0 20 20 Terrell 64 78 62 78 63 / 40 20 0 10 10 Corsicana 67 79 64 80 65 / 50 40 5 20 10 Temple 67 80 66 80 65 / 70 50 5 20 10 Mineral Wells 63 77 64 79 65 / 40 20 5 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 28, 6:01 PM CDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 601 PM CDT Fri May 28 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 601 PM CDT Fri May 28 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There will be a threat for strong to isolated severe storms across Central Texas this evening. Small hail, damaging wind gusts and flooding will be the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional thunderstorms are possible through the first half of next week. Any storms during this time period could contain strong wind gusts and heavy rainfall that may result in flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 28, 4:18 PM CDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Fort Worth TX 418 PM CDT Fri May 28 2021 TXZ160-174-175-282215- Robertson TX-Falls TX-Milam TX- 418 PM CDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON... NORTHEASTERN MILAM AND SOUTHEASTERN FALLS COUNTIES UNTIL 515 PM CDT... At 418 PM CDT, Doppler radar was tracking a strong thunderstorm near Rosebud, or 11 miles south of Marlin, moving southeast at 25 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Cameron, Hearne, Rosebud, Calvert and Lott. LAT...LON 3118 9710 3128 9690 3093 9641 3070 9695 TIME...MOT...LOC 2118Z 329DEG 21KT 3114 9694 Bain
Special weather statement, May 28, 4:21 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
421 PM CDT Fri May 28 2021
TXZ142-143-156-282215-
Mills TX-Lampasas TX-Hamilton TX-
421 PM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAMILTON...LAMPASAS
AND SOUTHEASTERN MILLS COUNTIES UNTIL 515 PM CDT...
At 421 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goldthwaite to near Bend to 6 miles south
of Chappel. Movement was east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lampasas, Goldthwaite, Evant and Lometa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Central Texas.
LAT...LON 3166 9812 3150 9811 3146 9818 3134 9809
3103 9808 3103 9844 3106 9848 3108 9846
3110 9847 3111 9846 3112 9850 3109 9853
3112 9855 3117 9851 3119 9856 3124 9856
3130 9860 3132 9859 3132 9860 3150 9866
TIME...MOT...LOC 2121Z 267DEG 25KT 3144 9854 3117 9851 3097 9854
BainSpecial weather statement, May 28, 4:37 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
437 PM CDT Fri May 28 2021
TXZ158-282215-
Bell TX-
437 PM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BELL COUNTY UNTIL
515 PM CDT...
At 436 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belton, moving east at 25 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Temple, Harker Heights, Belton, Nolanville, Morgan's Point Resort,
Salado, Little River-Academy, Troy and Rogers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to flooding...especially along Nolanville Creek and other and other
flood prone areas of Bell County! Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 3095 9761 3112 9763 3128 9728 3099 9707
3093 9718
TIME...MOT...LOC 2136Z 261DEG 21KT 3105 9753
BainSpecial weather statement, May 28, 5:01 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
501 PM CDT Fri May 28 2021
TXZ143-144-282230-
Bosque TX-Hamilton TX-
501 PM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON AND
SOUTHWESTERN BOSQUE COUNTIES UNTIL 530 PM CDT...
At 501 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hamilton, moving east-southeast at 35 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Hamilton and Cranfills Gap.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
parts of Central Texas.
LAT...LON 3184 9816 3186 9817 3190 9816 3186 9774
3167 9776 3159 9792 3177 9830
TIME...MOT...LOC 2201Z 284DEG 30KT 3181 9813
BainSpecial weather statement, May 28, 5:15 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
515 PM CDT Fri May 28 2021
TXZ174-175-282300-
Robertson TX-Milam TX-
515 PM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON AND EAST
CENTRAL MILAM COUNTIES UNTIL 600 PM CDT...
At 515 PM CDT, Doppler radar was tracking a strong thunderstorm near
Calvert, or near Hearne, moving southeast at 25 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Hearne and Calvert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to flooding. Do not drive your vehicle through flooded roadways.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Texas.
LAT...LON 3095 9680 3105 9662 3087 9638 3082 9641
3079 9642 3074 9646 3070 9655 3071 9658
3072 9658 3073 9662 3069 9671
TIME...MOT...LOC 2215Z 330DEG 21KT 3092 9670
BainSpecial weather statement, May 28, 5:55 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
555 PM CDT Fri May 28 2021
TXZ144-157>159-282345-
Bosque TX-Coryell TX-McLennan TX-Bell TX-
555 PM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN...NORTHEASTERN
CORYELL...SOUTHEASTERN BOSQUE AND NORTH CENTRAL BELL COUNTIES UNTIL
645 PM CDT...
At 554 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Clifton to 7 miles west of Crawford to near
Fort Gates. Movement was southeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Waco, Gatesville, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview,
McGregor, Clifton, Beverly Hills, Lorena, Bruceville-Eddy, Moody,
Valley Mills, Crawford, Golinda, Mother Neff State Park, Northcrest,
Fort Gates and Gholson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to minor flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Central Texas.
LAT...LON 3133 9783 3156 9760 3185 9759 3168 9707
3137 9709 3128 9727 3125 9725 3124 9726
3117 9742
TIME...MOT...LOC 2254Z 298DEG 36KT 3177 9756 3154 9757 3137 9775
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:20 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 24 hr |
| May 27, 8:20 PM CDT | River Flood Warning | FWD | Hunt | 37 hr |
| May 27, 10:39 PM CDT | Special Weather Statement | FWD | Cooke, Grayson | 21 min |
| May 27, 10:57 PM CDT | Special Weather Statement | FWD | Montague | 48 min |
| May 27, 11:12 PM CDT | Special Weather Statement | FWD | Grayson | 48 min |
| May 27, 11:43 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Grayson, Lamar | 47 min |
| May 27, 11:46 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 44 min |
| May 28, 12:20 AM CDT | Special Weather Statement | FWD | Collin, Delta, Hopkins, Hunt, Rains, Rockwall | 55 min |
| May 28, 12:31 AM CDT | Special Weather Statement | FWD | Cooke | 44 min |
| May 28, 1:14 AM CDT | Special Weather Statement | FWD | Hopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt | 61 min |
| May 28, 1:20 AM CDT | Special Weather Statement | FWD | Montague | 55 min |
| May 28, 2:06 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 36 min |
| May 28, 2:31 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 37 min |
| May 28, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 28, 9:54 AM CDT | River Flood Warning | FWD | Collin | 11 hr |
| May 28, 10:02 AM CDT | Special Weather Statement | FWD | Erath | 13 min |
| May 28, 10:42 AM CDT | Special Weather Statement | FWD | Comanche | 18 min |
| May 28, 10:47 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 43 min |
| May 28, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 49 min |
| May 28, 11:40 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| May 28, 11:44 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 61 min |
| May 28, 11:52 AM CDT | Flash Flood Warning | FWD | Comanche | 113 min |
| May 28, 11:57 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 24 min |
| May 28, 12:10 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 65 min |
| May 28, 12:47 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 58 min |
| May 28, 1:04 PM CDT | Special Weather Statement | FWD | McLennan | 26 min |
| May 28, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 54 min |
| May 28, 1:26 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 79 min |
| May 28, 1:43 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 32 min |
| May 28, 2:00 PM CDT | Areal Flood Advisory | FWD | Comanche | 3 hr |
| May 28, 2:32 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 3 hr |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, McLennan | 61 min |
| May 28, 2:51 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 28, 3:10 PM CDT | Special Weather Statement | FWD | Eastland | 35 min |
| May 28, 3:32 PM CDT | Areal Flood Advisory | FWD | Coryell, Hamilton | 7 hr |
| May 28, 3:40 PM CDT | Special Weather Statement | FWD | Hill | 20 min |
| May 28, 3:43 PM CDT | Special Weather Statement | FWD | Falls | 47 min |
| May 28, 3:49 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 28, 3:52 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 28, 4:18 PM CDT | Special Weather Statement | FWD | Falls | 57 min |
| May 28, 4:21 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 54 min |
| May 28, 4:27 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 2 hr |
| May 28, 4:33 PM CDT | Areal Flood Advisory | FWD | Falls | 6 hr |
| May 28, 4:37 PM CDT | Special Weather Statement | FWD | Bell | 38 min |
| May 28, 5:01 PM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 28, 5:15 PM CDT | Special Weather Statement | FWD | Robertson | 45 min |
| May 28, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 5 hr |
| May 28, 5:49 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| May 28, 5:55 PM CDT | Special Weather Statement | FWD | McLennan | 50 min |
| May 28, 6:04 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.